# SDR SWAA2015061640696

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 57,816 hours, 45,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266023114
- Part serial: PA978
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT DELAMINATED BOTH UPPER INBD & OTBD TE CORNERS.  R & R NR 2 SLAT IAW AMM.
